MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated potassium results generated from architect c16000 processing module for multiple patients.The results provided were: patient 1: sid (b)(6) initial=7.08 mmol/l /repeated on blood gas analyzer=4.7 mmol/l.Patient 2: sid (b)(6) initial=6.6 mmol/l /repeated on architect (b)(6) =3.5 mmol/l /repeated on blood gas analyzer=3.6 mmol/l.Laboratory reference range for potassium=3.5 to 5.2 mmol/l there was no reported impact to patient management.
 
Event or Problem Description
The customer observed falsely elevated potassium results generated from architect c16000 processing module for multiple patients.The results provided were: patient 1: sid (b)(6) initial=7.08 mmol/l /repeated on blood gas analyzer=4.7 mmol/l patient 2: sid (b)(6) initial=6.6 mmol/l /repeated on architect c1601435=3.5 mmol/l /repeated on blood gas analyzer=3.6 mmol/l laboratory reference range for potassium=3.5 to 5.2 mmol/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected and replaced the tubing, peristaltic head (rohs) (7-35009685-04), which resolved the issue.A review of the architect c16000 processing module, serial number (b)(6)service history found revealed no additional service tickets associated with falsely elevated potassium patient results after service intervention.A review of complaint and trending data for the architect c16000 processing module did not identify any similar issues as described in this complaint.Additionally review of complaint and trending data associated with the architect tubing, peristaltic head did not identify an increase in complaint activity.The architect system operations manual addresses operational precautions and limitations and troubleshooting erratic/discrepant results.The architect c16000 system service and support manual provides removal and replacement procedures for the tubing, peristaltic head.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for either the architect c16000 processing module, serial number (b)(6), or the tubing, peristaltic head (rohs).

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21977980
Report Number3016438761-2025-00268
Device Sequence Number18438850
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-50,; CONC ICT DILUENT, 02P32-50,
Patient SexUnknown